# SDR VNAA2010083000011

- Difficulty date: August 28, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 15,505 hours, 16,183 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: 600230601002
- Part serial: US0002
- Condition: Dented
- Location: Horiz Stab
- Part time: 15,505 hours
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A DENT IN THE RIGHT HORIZONTAL STABILIZER.  MAINTENANCE USING MANUFACTURER MANUALS INSPECTED, REMOVED, AND REPLACED THE RIGHT HORIZONTAL STABILIZER.  CHECKS WERE MADE USING THE AIRCRAFT MAINTENANCE MANUALS AND AIRCRAFT WAS RELEASED FOR SERVICE.
